I have read that some others had pail nails but don't know whether Iodine
itself solved that problem or whether they took other supplements.
I seem to have problems with my blood circulation as my tongue is very dark, my lips sometimes seem a bit blue, my nails are very pale, no moons and ridges, and my ears are ringing. A blood test revealed nothing worrying but my liver and kidney numbers were below normal and my iron levels are at the lower end.
To improve blood circulation I have taken a huge amount of Methyl-B12 after I had taken quite regularly 1 mg for a year. One day when I took quite a lot of B12 I fainted but don't know whether it was because of the B12.
Now I have started trying a small amount of copper with iron three weeks ago and still take about 5 mg of B12. According to 3 hair tests last year I have copper toxidity (but not too bad) and had been taken zinc (up to 50 mg per day) for about a year. In the end I didn't think zinc was doing me any good (it never had a positive effect, anyway). I was afraid that my copper and iron levels (Iron was low in hair a year ago) had plummeted because of too much zinc.
I have taken Iodoral for 3.5 months and have reached 150mg for the last 3 days. Today I felt a bit dizzy and did a salt flush what made me feel better again.
I also take all co-supps (except D3) and quite a lot of B vitamins (only converted forms), enzyms, milk thistle, boron, silicia, manganese, molybdenum, potassium, sometimes taurine and vitamin A or E. I also started looking into DMSA and ALA for mercury detox. I had lots of Amalgam
fillings removed 15 years ago.
Do you think my blood circulation will improve with Iodine
and all the other supps I take during the next months? Shall I take less B12 or start zinc again?
On the whole, I have hardly had any detox symptoms but also pause Iodine
every 5 days.
I also have to add that I might have pyroluria because my daughter was diagnosed with it. I'm not sure whether that is a real diagnosis or just shows we have a zinc or B6 (I take P-5-P anyway) problem for whatever reason.